# SDR HNAA2025021700085

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N696AE
- System (JASC): 5100 · Standard Practices/Structures
- Part: Gpu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE GPU CONNECTED SAW GPU SMOKING. DESELECTED GPU AND AFTER A/C SHUT DOWN AND POWERED UP. FOUND SOMEBODY TO DISCONNECT GPU AND NOTICED STRONG SMOKE SMELL IN A/C.  PERFORMED EXTERNAL POWER TEST IAW 24-40-00-700-801-A OPS CHECK'D OK. VISUALLY INSP GROUND POWER AREA, NO DAMAGE NOTED. OK FOR SERVICE
